| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
| Date of Event |
01/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: date of event: exact date is unknown/not provided.Best estimate is between 7/29/2019-1/14/2020.(b)(4).Device evaluation: the product was returned to the manufacturing site for evaluation.The complaint sample was received in a specimen cup which housed the complaint lens.Visual inspection under magnification revealed that the lens was received with viscoelastic residue on the lens optic body and haptics.Additionally, the lens was observed to be cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further evaluation could be completed.The complaint issue could not be verified, and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaints were received for this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.Note: the device was manufactured at the kulim site which has been closed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zkb00 24.5 diopter intraocular lens (iol) was explanted from the patient¿s right eye due to the patient being unable to see clearly.The iol was replaced with the same model zkb00 but higher diopter, 26.0.Thru follow-up, the customer explained that they ended up putting in a different power iol to see if that was the problem.The iol master that was performed called for the power that was originally put in.No further information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.